I need some help here!

My vitamin b12 is well above range it's very high. Adrenal and cortisol levels are very high too. I got three lumps on my neck and having been on a high dose of t3 only I dropped from 85 to 40 mg. Thanks to my endo as I was going hyperthyroid!

My tsh has shot up from 0.01 to 9

I have been feeling symptoms similar to a heart attack such as tightness in the back chest neck and jaw.

My doctor told me you need t4 I said to him t4 makes me feel worse and I have tried it and does nothing for me!

But he was concerned about the low t4 since last year and told me you need to take this to balance out the tsh and raise your t4 you will have heart problems!

No advice given to bring down cortisol and high b12 but they believe I could have diabetes.

I have fell out with people who have called me a weirdo things like get a grip stop acting like a d 4.@/$

Go out and diet stop acting like a hypochondriac. My hearts been palpitating and been feeling this doom like feeling and my friends are sick of me going to hospital all the time too. I was feeling very tearful and aggressive and just had enough of being with people! I am now scared to have a relationship with men and there was a man who I liked a lot shot me down told me to get real and accuses me of having this condition as all my fault!

I am trying all I can to get the balance right! I am trying all I can to supplement. I don't know if what I am using is rubbish because I don't have stupid amounts of money to pay for all these high range supplements and I have been cooking my foods well done including cauliflower broccoli and so on until they are soft and I wonder if that is having an affect on my thyroid?

Now I got lumps three of them on my left side of my neck! I am drinking dandelion tea and taking cider vinegar and hoping it will go away!

All my other vitamins are mid range and mid High range except folic acid and calcium which is lowest normal range of low and my vitamin d is mid low range at 123.

I have been feeling very depressed sad angry bitter and erratic thoughts and constantly thinking about past issues of my traumatic experiences of being raped seXual abuse and just being ditched being the social outcast and having trigger moments of people saying get on with your life stop seeking attention stop going to the doctors all the time stop going to hospital all the time! I just don't think they really understand that for 30 years of my life I have been through a lot of hell! I never had the good start in life like others. I never had to hold down or job and achieve the things I wanted. I have been struggling with college and uni too! I have struggled with concentration and holding on to friends and constantly making enemies with people because people see me as this scary angry woman. Even doctors and nurses have been on constant guard with me. I don't lift my fingers at them but I am a very impulsive woman and come across to them very intimidating too!

I have poor communication skills stutter and slur my words too. I struggle to find the words to explain what I see and feel either!

I am numbing myself and shutting myself away from friends. I got one friend who was shouting and nipping me earlier on about me buzzing and keeping him awake and I should switch off and calm down and stop acting like a drama queen same goes with the man who I liked said exactly the same and I have been crying a lot and more.

I feel like being a complete social recluse because I am just simply no matter who I meet always getting ditched and accused of acting the victim.

I am exhausted I am chaotic I am run down and all the stuff on the Internet is a complete mind field.

I am joining weight watchers next Monday. I have gained 1 stone in weight. I am now experiencing the old symptoms again of feeling breathless numb hands and feet. Dry skin and just that apathetic feeling where people think it's my personality it's not its how I feel due to being run down.

I tried getting my friends to make me laugh to bring down my stress levels and eating fish and had two glasses of red wine for my heart. Eating chicken and salad to balance out my b12 and drinking green tea to help me relax.I was feeling this exploding feeling in my head and body and jaw and numb fingers and tightness and pressure in my heart jaw neck and back.

I was experiencing a lot of dulled down and blurred vision extreme fatigue.

I have a whole house to clean which I have not for weeks. My friends will not help me because I should do things myself but I am really struggling and close to going mental and kick boxing those around me! It's horrible and frustrating! I just want to function properly!

All advice welcome!

2 Replies

  • I'm so sorry for everything making you feel so awful it sounds terrible.. I hope you can figure out something to feel a bit better soon. How high is your b12 level? My hematologist said it's not a sign of something wrong until it gets to 5-6000. Mine was 1400 last time- I supplement with 4000 mcg methylcobalamin daily.

  • I'm sorry you are in a predicament. You were on 85mcg of T3 and Endo reduced it, I suppose not in increments which I think that's the reason your TSH has risen because your dose has halved. Did you feel hyperthyroid symptoms or was it on the blood test alone. Some of the symptoms above do sound hyper but for some people that behavior might be usual for them.

    You say your doctor wanted you to add T4 to your T4 because he was 'concerned about your low T4'. The fact is that if we are on T3 only we will have a low T4 - the reason being we aren't taking any. If on T3 it is usual to have a high T3 and low or very low TSH or suppressed. As long as the patient feels well, doesn't have a racing heart, excessive sweats etc.

    A gradual reduction or increase is best rather than a large increase/decrease. Or even missing a day or two's dose if feeling hyper and taking a reduced dose thereafter.

    I don't know if this link will be helpful as it explains a little about psychiatric symptoms due to hypothyroidism.


    "I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions"

You may also like...